# SDR ASOA2013022503064

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,490 hours, 19,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN ON BULKHEAD NEAR PAX DOOR MISSING COVER.  FOUND FLOODLIGHT COVER & RESECURED IAW AMM 33-51-19.
